# SDR AU510001924

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 85350966
- Condition: Bird Strike
- Location: Rt Wing Root
- Part time: 2,338 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT WING ROOT FAIRING SUFFERED A FRUIT BAT STRIKE DURING LANDING. THE BAT CAUSED A HOLE IN THE KEVLAR FAIRING BUT DID NOT PENETRATE. THE HOLE SIZE WAS APPROXIMATELY 180MM (7.08IN). (OTHER CAUSE: BIRDSTRIKE ) (CASA NR 510001924)
